# SDR SWAA2021050468677

- Difficulty date: April 14, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 46,323 hours, 27,470 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizotnal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC VERIFIED LT HORIZ STAB #4 RIB STA 120.30 #3 VERTICAL STIFFENER CRACKED. / REMOVED AND REPLACED #4 RIB ON LEFT HAND ELEVATOR PER SRM 55-10-09 REF TASKS AND WHIPS FOR ALL RELATED STEPS
